# SDR IPXA2023090629851

- Difficulty date: August 25, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 123,933 hours, 20,849 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVHT SEE BARCODE T3F18E002AVCS AND T3F18E002AR9Y FOR PRV AND PRVC. PERFORMED IDLE ENG RUN. PER TECH REQUEST. REF. AMM 71-00-00-862-J00 REF. AMM 36-11-19-401 AND 36-11-20-401 FOR PRV AND PRVC. OPS CHECKS. NO FAULTS FOUND DURING OPS CHECK OF BLEED AIR SYS.
